# SDR YENA20101007135

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 13,655 hours, 8,443 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8209146
- Part serial: 2006010117
- Condition: Inoperative
- Part time: 10,638 hours, 6,413 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE CABIN AND COCKPIT TEMP STEADILY ROSE TO 34 DEG. IN COCKPIT AND 29 DEG IN THE CABIN.THE AIR THROUGH THE VENTS WAS VERY HOT. COCKPIT AND CABIN TEMP CONTROLLERS WERE BOTH SET TO FULL COLD 18 DEG. T/S PER FIM TASK 21-51-00-810-A NR 2 PACK BYPASS VLV FAULTING. SWAPPED NR 1 & 2 BYPASS VALVES. FAULT FOLLOWED SWAPPED NR 1 & 2 VALVES BACK. R & R NR 2 PACK BYPASS VALVE PER 21-51-10-04 CK GOOD. VALVES SWAPPED PER 21-51-10-04.
